Klonopin and hair loss

Discussion in 'Fibromyalgia Main Forum' started by NewEnglander, Apr 15, 2003.

  1. NewEnglander

    NewEnglander New Member

    hi there
    my hair doesnt seem to be as thick as it once was, I'm thinking its the Klonopin, must have read it somewhere. any thoughts? I was on serzone for a couple of years too.
    thanks from Lisa
  2. marta

    marta New Member

    My hair has always been fine, but thick. I lost at least half the thickness of my hair after taking Klonopin. At least I think it was from Klonopin - it hasn't grow back even though I stopped taking the drug.

    Klonopin was very helpful to me. I have times when I think I'll go back on it and to heck with hair but really I'm too vain to be bald. Thin hair makes me feel very OLD.

    After reading the posts I wonder if I didn't stick with it long enough....

    Marta
  3. layinglow

    layinglow New Member

    Klonopin has been a godsend for me.
    It has allowed me to fall asleep (couldn't before due to racing brain) I STAY asleep now, instead of 15-20 wake ups per nite. Restless Leg Syndrome is gone. Sensory overload/Anxiety has ended. Neural pain, jerking, and twitching has ended, too. It has been wonderful.
    I have not noticed any hair loss.
    LL
  4. Mikie

    Mikie Moderator

    Hair loss is one of the most common symptoms in hypothyroidism, especially if the hair and/or skin are dry.

    I've been taking Klonopin for more than a year now and have not had any loss of hair. I do take Synthroid.

    Love, Mikie